I waxed my stomach , chest and armes last week then 4 days later i get two red pimples with white head and as the hair grow the pimples started to spread out and increased only on stomach and chest ? i used calamine for two days didn't work ? is it from wax ( as it is my first time for stomach wax ) or it could be infection from the wax materials ??
From the symptoms it sounds like folliculitis. Folliculitis starts when hair follicles are damaged by friction from clothing or blockage of the follicle. Please keep the area clean and apply some topical antiseptics. Also wear loose-fitting cotton clothing and use an antibacterial soap or mild soap like dove. Avoid any kind of cosmetics. Topical antibiotics such as mupirocin or neomycin containing ointment are also useful.In case the symptoms persist then oral antibiotics may be needed.
Also in future, when you are waxing, apply wax in the direction of hair growth and wax should be tolerably hot. Then try to wax the hair out in a single strip as multiple strips may injure the skin more. After waxing apply ice(wrapped in a towel) and some calamine lotion on the skin which helps in soothing. You can also take some over the counter anti-inflammatory like ibuprofen after waxing.
However, the best method of painless hair removal is by laser treatment. I would advise you to consult a dermatologist/cosmetologist and discuss this option with him. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
i do have appinment with my dermatology but i can't see him until next week this is the only opening . well , i do keep it clean and i used neutrogena soup plus my mam gave me a cream to apply twice called allergex which contunue chlorphenoxamine on it used for urticaria , eczema , and insect bit . well i been using it for two days today w be my third the pimple r smaller in the size but won't go away as of right now stop spreading only as it is from the beggining the eara of the wax have been used . i have triamcinolone cream my doctor gave it to me once as an after wax cream i could use it ?? thanks so much for the great respond and i can't wait to see the doctor next week.
Triamcinolone is a high potency steroid and should be used after a dermatologist’s guidance. It is very true that steroids are not without side effects and long term use should be under a dermatologist’s guidance only. Steroid induced rosacea is one of the commonest side effect of long term use of steroids. Others include skin thinning and atrophy, allergic reaction and tachyphylaxis(tolerance the skin develops to the vasoconstrictive action of topical steroids.).
Steroids are not available over the counter and should be taken after a dermatologist’s prescription only. I hope it helps. Take care and regards.
i visited my doctor and he said it is folliculitis he gave me anti bauticas and cream to use . But i went to get my face down and the area i use wax on it had small little pimples the day i get the wax . It never happened so i shouldn't wax or shave until i finish my medications or wat ? and how many weeks it will take ?
You should keep the area clean and apply some topical antiseptics like Dettol. Also keep on using the antibiotic creams and the antibiotic medicine and then these infected hair follicles should go away in a few days. Also in future, apply cold compresses(ice cubes wrapped in a towel) after waxing and take some antihistaminic like Benadryl or claritin. You can also apply calamine lotion on the rash. It will help in soothing the skin. A mild corticosteroid cream like dermacort will also help.
Also you can go in for laser hair removal which causes permanent reduction of hair and does not cause folliculitis also. Please consult a good cosmetologist/dermatologist for that.
I hope it helps. Take care and regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.